Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 431868, 7 pages
http://dx.doi.org/10.1155/2013/431868
Research Article

Some Improved Ratio, Product, and Regression Estimators of Finite Population Mean When Using Minimum and Maximum Values

Department of Statistics, Quaid-i-Azam University, Islamabad 45320, Pakistan

Received 5 August 2013; Accepted 16 September 2013

Academic Editors: T. Robak and Y. Xia

Copyright © 2013 Manzoor Khan and Javid Shabbir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Abdullah Y. Al-Hossain, and Mursala Khan, “Efficiency of Ratio, Product, and Regression Estimators under Maximum and Minimum Values, Using Two Auxiliary Variables,” Journal of Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  • Mursala Khan, Saif Ullah, Abdullah Y. Al-Hossain, and Neelam Bashir, “Improved ratio-type estimators using maximum and minimum values under simple random sampling scheme,” Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 4, pp. 923–931, 2015. View at Publisher · View at Google Scholar
  • Abdul Haq, and Javid Shabbir, “An Improved Class of Estimators of Finite Population Mean in Simple Random Sampling Using an Auxiliary Attribute,” Journal of Statistical Theory and Practice, 2017. View at Publisher · View at Google Scholar